Project detail

Kvalitativní vlastnosti řešení diferenciálních rovnic a jejich aplikace

Duration: 01.01.2011 — 31.12.2015

On the project

Cílem projektu je studium kvalitativních vlastností řešení obyčejných diferenciálních rovnic, včetně rovnic se zpožděným argumentem. Speciální pozornost bude věnována studiu diferenciálních rovnic modelujících reálné problémy

Description in English
Project is a continuation of the projects IAA1163401 GA AV (2004-2006) a 201/08/0469 GA ČR (2008-2010). The main attention will be focused on the following problems of the qualitative theory of differential equations: Asymptotic properties of solutions of differential equations with general Phi-Laplacian; To built relative oscillation theory for half-linear differential equations; Asymptotic and oscillatory properties of solutions of delayed differential equations; Stability of delayed differential systems; Numerical investigation of the first order delayed differential equations; Applications of some derived results to differential equations modelling problems of a technical or scientific nature

Keywords
obyčejné diferenciální rovnice; asymptotické vlastnosti; oscilace; odkloněný argument; diskretizační me

Key words in English
obyčejné diferenciální rovnice; asymptotické vlastnosti; oscilace; odkloněný argument; diskretizační me

Mark

GAP201/11/0768

Default language

Czech

People responsible

Došlá Zuzana, Prof. RNDr., DrSc.
- principal person responsible (2011-01-01 - 2015-12-31)
Čermák Jan, prof. RNDr., CSc.
- fellow researcher (2011-01-01 - 2015-12-31)

Units

Institute of Mathematics
- (2011-01-01 - 2015-12-31)

Funding resources

Czech Science Foundation - Standardní projekty
- whole funder (2011-01-01 - 2015-12-31)

Results

DIBLÍK, J.; BAŠTINEC, J.; ŠMARDA, Z. Oscilation and nonoscilation of solution of differential equation with delay. In Dynamical System Modelling and Stability Investigation. Kyjev, Ukrajina: University of Kyiv, UA, 2011. p. 25-26. ISBN: 9667652009.
Detail

DIBLÍK, J.; ŠMARDA, Z.; SVOBODA, Z.; KHUSAINOV, D. Instable trivial solution of autonomous differential systems with quadratic right-hand sides in a cone. Abstract and Applied Analysis, 2011, vol. 2011, no. Article ID 15491, p. 1-23. ISSN: 1085-3375.
Detail

DIBLÍK, J.; ZAFER, A. On stability of linear delay differential equations under Perron's condition. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-9. ISSN: 1085-3375.
Detail

ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Discrete Mittag-Leffler functions in linear fractional difference equations. Abstract and Applied Analysis, 2011, vol. 2011, no. 2011, p. 1-21. ISSN: 1085-3375.
Detail

BOICHUK, A.; DIBLÍK, J.; KHUSAINOV, D.; RŮŽIČKOVÁ, M. Boundary-value problems for weakly nonlinear delay differential systems. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-19. ISSN: 1085-3375.
Detail

DZHALLADOVA, I.; BAŠTINEC, J.; DIBLÍK, J.; KHUSAINOV, D. Estimates of exponential stability for solutions of stochastic control systems with delay. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-14. ISSN: 1085-3375.
Detail

DIBLÍK, J.; NOWAK, C. Compatible and incompatible nonuniqueness conditions for the classical Cauchy problem. Abstract and Applied Analysis, 2011, vol. 2011, no. 1, p. 1-15. ISSN: 1085-3375.
Detail

DIBLÍK, J.; KHUSAINOV, D. Representation of solution of the first boundary value problem for delay systems. Bulletin Kiev University, series: physics and Mathematics, 2011, vol. 2011, no. 1, p. 59-62. ISSN: 1812-5409.
Detail

BAŠTINEC, J.; BEREZANSKY, L.; DIBLÍK, J.; ŠMARDA, Z. A final result on the oscillation of solutions of the linear discrete delayed equation \Delta x(n)=-p(n)x(n-k) with a positive coefficient. Abstract and Applied Analysis, 2011, vol. vol. 2011, no. Article ID 58632, p. 1-28. ISSN: 1085-3375.
Detail

DIBLÍK, J.; BAŠTINCOVÁ, A.; BAŠTINEC, J. Oscillation of solution of a linear third-order discrete delayed equation. In NINTH INTERNATIONAL CONFERENCE ON SOFT COMPUTING APPLIED IN COMPUTER AND ECONOMIC ENVIRONMENTS, ICSC 2011. Kunovice: EPI, 2011. p. 95-101. ISBN: 978-80-7314-221-6.
Detail

DIBLÍK, J.; ŠMARDA, Z.; BAŠTINEC, J.; BEREZANSKY, L. Oscillation of solutions of the linear discrete delayed equation and related problems. In Proceedings 2011 World Congress on Engineering and Technology. Shanghai Čína: 2011. p. 457-461. ISBN: 978-1-61284-363-6.
Detail

BAŠTINEC, J.; DIBLÍK, J.; ŠMARDA, Z. An explicit criterion for the existence of positive solutions of the linear delayed equation $\dot x(t)=-c(t)x(t-\tau(t))$. Abstract and Applied Analysis, 2011, vol. 2011, no. 11, p. 1-10. ISSN: 1085-3375.
Detail

DIBLÍK, J.; KHUSAINOV, D.; RŮŽIČKOVÁ, M.; BAŠTINCOVÁ, A. On a dynamical model with delay for the economy. Nonlinear Oscillations, 2011, vol. 14920110, no. 4, p. 556-568. ISSN: 1536-0059.
Detail

SVOBODA, Z. Asymptotic properties of system of the delayed linear differential equations of special type. In Dynamical System Modelling and Stability Investigation Abstracts of Conference Reports. Kyjev: 2011. p. 156-157. ISBN: 9667652009.
Detail

DIBLÍK, J.; KUKHARENKO, O.; MORÁVKOVÁ, B.; KHUSAINOV, D. Delayed exponential functions and their application to representations of solutions of linear equations with constant coefficients and with single delay. In Proceedings of the IEEEAM/NAUN International Conferences. 2011. p. 82-87. ISBN: 978-1-61804-058-9.
Detail

HRABALOVÁ, J. On stability intervals of Euler methods for a delay differential equation. Journal of Applied Mathematics, 2013, vol. 5, no. 2, p. 77-84. ISSN: 1337-6365.
Detail

ČERMÁK, J.; DVOŘÁKOVÁ, S. Boundedness and asymptotic properties of solutions of some linear and sublinear delay difference equations. APPLIED MATHEMATICS LETTERS, 2012, vol. 25, no. 2, p. 813-817. ISSN: 0893-9659.
Detail

ČERMÁK, J.; JÁNSKÝ, J.; TOMÁŠEK, P. On necessary and sufficient conditions for the asymptotic stability of higher order linear difference equations. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2012, vol. 18, no. 11, p. 1781-1800. ISSN: 1023-6198.
Detail

HRABALOVÁ, J. On stability intervals of Euler methods for a delay differential equation. In APLIMAT 11th INTERNATIONAL CONFERENCE. Bratislava: Aplimat, 2012. p. 153-160. ISBN: 978-80-89313-58-7.
Detail

DIBLÍK, J.; KHUSAINOV, D.; KUKHARENKO, O.; SVOBODA, Z. Solution of the first boundary-value problem for a system of autonomous second-order linear partial differential equations of parabolic type with a single delay. Abstract and Applied Analysis, 2012, vol. 2012, no. Article ID 21904, p. 1-27. ISSN: 1085-3375.
Detail

ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability and asymptotic properties of a linear fractional difference equation. Advances in Difference Equations, 2012, vol. 2012, no. 1, p. 1-14. ISSN: 1687-1847.
Detail

BAŠTINEC, J.; DIBLÍK, J.; HALFAROVÁ, H.; ŠMARDA, Z. An explicit criterion for the existence of positive solutions of the linear delayed equation. In Modelling, Control and Stability MCS-2012. Krym, Simferopol: 2012. p. 26-27. ISBN: 978-966-491-327-7.
Detail

KHAN, Y.; SVOBODA, Z.; ŠMARDA, Z. Solving certain classes of Lane-Emden type equations using differential transformation method. Advances in Difference Equations, 2012, vol. 2012, no. 1, p. 1-13. ISSN: 1687-1847.
Detail

DIBLÍK, J.; DZHALLADOVA, I.; RŮŽIČKOVÁ, M. The stability of nonlinear differential systems with random parameters. Abstract and Applied Analysis, 2012, vol. 2012, no. Article ID924107, p. 1-27. ISSN: 1085-3375.
Detail

STEVIČ, S.; DIBLÍK, J.; IRIČANIN, B.; ŠMARDA, Z. On Some Solvable Difference Equations and Systems of Difference Equations. Abstract and Applied Analysis, 2012, vol. 2012, no. ID 541761, p. 1-11. ISSN: 1085-3375.
Detail

KHAN, Y.; DIBLÍK, J.; FARAZ, N.; ŠMARDA, Z. An efficient new perturbative Laplace method for space-time fractional telegraph equations. Advances in Difference Equations, 2012, vol. 2012, no. 1, p. 1-11. ISSN: 1687-1847.
Detail

ČERMÁK, J.; KISELA, T.; NECHVÁTAL, L. Stability regions for linear fractional differential systems and their discretizations. APPLIED MATHEMATICS AND COMPUTATION, 2013, vol. 219, no. 12, p. 7012-7022. ISSN: 0096-3003.
Detail

ŠMARDA, Z.; KHAN, Y. Singular Initial Value Problem for a System of Integro-Differential Equations. Abstract and Applied Analysis, 2012, vol. 2012, no. ID 918281, p. 1-18. ISSN: 1085-3375.
Detail

SVOBODA, Z.; DIBLÍK, J.; KHUSAINOV, D. SOME PROPERTIES OF SPECIAL DELAYED MATRIX FUNCTIONS IN THEORY OF SYSTEMS OF LINEAR DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTS AND WITH SINGLE DELAY. In 11-th Intenational conference APLIMAT 12. Bratislava: STU, 2012. p. 205-212. ISBN: 978-80-89313-58-7.
Detail

SVOBODA, Z. Asymptotic properties of delayed matrix functions. In Modelling, Control and Stability MCS-2012. Krym, Simferopol: 2012. p. 40-42. ISBN: 978-966-491-327-7.
Detail

SHATYRKO, A.; DIBLÍK, J.; KHUSAINOV, D.; RŮŽIČKOVÁ, M. Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals. Advances in Difference Equations, 2012, vol. 2012, no. 1, p. 1-11. ISSN: 1687-1847.
Detail

ČERMÁK, J.; TOMÁŠEK, P. On delay-dependent stability conditions for a three-term linear difference equation. Funkcialaj Ekvacioj Serio Internacia, 2014, vol. 57, no. 1, p. 91-106. ISSN: 0532-8721.
Detail

HRABALOVÁ, J. Stability properties of a discretized neutral delay differential equation. Tatra Mountains Mathematical Publications, 2013, vol. 2013, no. 54, p. 83-92. ISSN: 1210-3195.
Detail

HRABALOVÁ, J.; TOMÁŠEK, P. On stability regions of the modified midpoint method for a linear delay differential equation. Advances in Difference Equations, 2013, vol. 2013, no. 177, p. 1-10. ISSN: 1687-1847.
Detail

TOMÁŠEK, P. An asymptotic estimate for linear delay differential equations with power delayed arguments. Advances in Dynamical Systems and Applications (ADSA), 2013, vol. 8, no. 2, p. 379-386. ISSN: 0973-5321.
Detail

DIBLÍK, J.; KUDELČÍKOVÁ, M. Positive solutions of advanced differential systems. The Scientific World Journal, 2013, vol. 2013, no. Article ID, p. 1-8. ISSN: 1537-744X.
Detail

ČERMÁK, J. Some qualitative properties of linear dynamic equations with multiple delays. Advances in Difference Equations, 2013, vol. 2013, no. 2013, p. 1-12. ISSN: 1687-1847.
Detail

ČERMÁK, J.; DRAŽKOVÁ, J. On stability regions for some delay differential equations and their discretizations. Periodica Mathematica Hungarica, 2014, vol. 68, no. 2, p. 193-206. ISSN: 0031-5303.
Detail

ČERMÁK, J.; JÁNSKÝ, J. On a generalization of the Levin-May Theorem. Carpathian Journal of Mathematics, 2014, vol. 30, no. 1, p. 55-62. ISSN: 1584-2851.
Detail

DIBLÍK, J.; FEČKAN, M.; POSPÍŠIL, M. Forced Fermi-Pasta-Ulam lattice maps. Miskolc Mathematical Notes, 2013, vol. 14, no. 1, p. 63-78. ISSN: 1787-2405.
Detail

DIBLÍK, J.; FEČKAN, M.; POSPÍŠIL, M. Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices. Ukrainian Mathematical, 2013, vol. 65, no. 1, p. 64-76. ISSN: 0041-5995.
Detail

DIBLÍK, J.; FEČKAN, M.; POSPÍŠIL, M. Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices. Abstract and Applied Analysis, 2013, vol. 2013, no. 1, p. 1-10. ISSN: 1085-3375.
Detail

DIBLÍK, J.; REBENDA, J.; ŠMARDA, Z. Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations. Abstract and Applied Analysis, 2013, vol. 2013, no. 1, p. 1-12. ISSN: 1085-3375.
Detail

DIBLÍK, J.; DZHALLADOVA, I.; MICHALKOVÁ, M.; RŮŽIČKOVÁ, M. Modeling of applied problems by stochastic systems and their analysis using the moment equations. Advances in Difference Equations, 2013, vol. 2013, no. 1, p. 1-12. ISSN: 1687-1847.
Detail

DIBLÍK, J.; DZHALLADOVA, I.; MICHALKOVÁ, M.; RŮŽIČKOVÁ, M. Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty. Abstract and Applied Analysis, 2013, vol. 2013, no. 1, p. 1-12. ISSN: 1085-3375.
Detail

DIBLÍK, J.; RŮŽIČKOVÁ, M.; CHUPÁČ, R. Unbounded solutions of the equation $\dot y(t)=\sum_{i=1}^{n}\beta_{i}$ (t)\left[y(t-\delta_{i})-y(t-\tau_{i})\right]$. APPLIED MATHEMATICS AND COMPUTATION, 2013, vol. 2013, no. 221, p. 610-619. ISSN: 0096-3003.
Detail

ČERMÁK, J.; HRABALOVÁ, J. Delay-dependent stability criteria for neutral delay differential and difference equations. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2014, vol. 34, no. 11, p. 4577-4588. ISSN: 1078-0947.
Detail

DIBLÍK, J.; FEČKAN, M.; POSPÍŠIL, M.; ROTHOS, V.; SUSANTO, H. Travelling waves in nonlinear magnetic metamaterials. In Localized Excitations in Nonlinear Complex Systems. Nonlinear Systems and Complexity. 2014. p. 335-358. ISBN: 978-3-319-02056-3.
Detail

DIBLÍK, J.; IRIČANIN, B.; STEVIČ, S.; ŠMARDA, Z. Note on the existence of periodic solutions of a class of systems of differential-difference equations. APPLIED MATHEMATICS AND COMPUTATION, 2014, vol. 2014, no. 232, p. 922-928. ISSN: 0096-3003.
Detail

BAŠTINEC, J.; BEREZANSKY, L.; DIBLÍK, J.; ŠMARDA, Z. On a delay population model with a quadratic nonlinearity without positive steady state. APPLIED MATHEMATICS AND COMPUTATION, 2014, vol. 2014, no. 227, p. 622-629. ISSN: 0096-3003.
Detail

STEVIČ, S.; DIBLÍK, J.; ŠMARDA, Z. On periodic and solutions converging to zero of some systems of differential-difference equations. APPLIED MATHEMATICS AND COMPUTATION, 2014, vol. 2014, no. 227, p. 43-49. ISSN: 0096-3003.
Detail

ČERMÁK, J.; JÁNSKÝ, J. Stability switches in linear delay difference equations. APPLIED MATHEMATICS AND COMPUTATION, 2014, vol. 243, no. 9, p. 755-766. ISSN: 0096-3003.
Detail

ČERMÁK, J.; KISELA, T. Exact and discretized stability of the Bagley-Torvik equation. Journal of Computational and Applied Mathematics, 2014, vol. 269, no. 10, p. 53-67. ISSN: 0377-0427.
Detail

ČERMÁK, J.; DRAŽKOVÁ, J. On stability sets for numerical discretizations of neutral delay differential equations. Tatra Mountains Mathematical Publications, 2015, vol. 63, no. 2, p. 89-100. ISSN: 1210-3195.
Detail

ČERMÁK, J.; JÁNSKÝ, J. Explicit stability conditions for a linear trinomial delay difference equation. APPLIED MATHEMATICS LETTERS, 2015, vol. 43, no. 5, p. 56-60. ISSN: 0893-9659.
Detail

ČERMÁK, J.; KISELA, T. Introduction to Stability Theory of Linear Fractional Difference Equations. In Fractional Calculus: Theory. Mathematics Research Developments. 2014. p. 117-162. ISBN: 978-1-63463-002-3.
Detail

DIBLÍK, J.; KÚDELČÍKOVÁ, M.; JANGLAJEW, K. An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2014, vol. 19, no. 2014, p. 2461-2467. ISSN: 1531-3492.
Detail

DIBLÍK, J. A note on explicit criteria for the existence of positive solutions to the linear advanced equation \dot (t) = c(t)x(t + \tau). APPLIED MATHEMATICS LETTERS, 2014, vol. 35, no. 2014, p. 72-76. ISSN: 0893-9659.
Detail

NECHVÁTAL, L. On asymptotics of discrete Mittag-Leffler function. Mathematica Bohemica, 2014, vol. 139, no. 4, p. 667-675. ISSN: 0862-7959.
Detail

ČERMÁK, J.; JÁNSKÝ, J.; TOMÁŠEK, P. Two types of stability conditions for linear delay difference equations. Applicable Analysis and Discrete Mathematics, 2015, vol. 9, no. 4, p. 120-138. ISSN: 1452-8630.
Detail

BATTELLI, F.; DIBLÍK, J.; FEČKAN, M.; PICKTON, J.; POSPÍŠIL, M.; SUSANTO, H. Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss. NONLINEAR DYNAMICS, 2015, vol. 81, no. 1, p. 353-371. ISSN: 0924-090X.
Detail

BEREZANSKY, L.; DIBLÍK, J.; SVOBODA, Z.; ŠMARDA, Z. Simple uniform exponential stability conditions for a system of linear delay differential equations. APPLIED MATHEMATICS AND COMPUTATION, 2015, vol. 2015, no. 250, p. 605-614. ISSN: 0096-3003.
Detail

TOMÁŠEK, P. Asymptotic stability of a full term linear difference equation with two parameters. Tatra Mountains Mathematical Publications, 2015, vol. 63, no. 1, p. 283-290. ISSN: 1210-3195.
Detail

KISELA, T.; ČERMÁK, J. Stability properties of two-term fractional differential equations. NONLINEAR DYNAMICS, 2015, vol. 80, no. 4, p. 1673-1684. ISSN: 0924-090X.
Detail

ČERMÁK, J.; NECHVÁTAL, L.; GYŐRI, I. On explicit stability conditions for a linear fractional difference system. Fractional Calculus and Applied Analysis, 2015, vol. 18, no. 3, p. 651-672. ISSN: 1311-0454.
Detail

ČERMÁK, J. Stability conditions for linear delay difference equations: A survey and perspectives. Tatra Mountains Mathematical Publications, 2015, vol. 63, no. 63, p. 1-29. ISSN: 1210-3195.
Detail

ČERMÁK, J.; KISELA, T.; HORNÍČEK, J. Stability regions for fractional differential systems with a time delay. Communications in Nonlinear Science and Numerical Simulation, 2016, vol. 31, no. 1-3, p. 108-123. ISSN: 1007-5704.
Detail

TOMÁŠEK, P. Asymptotic stability regions for certain two parametric full-term linear difference equation. In Differential and Difference Equations with Applications. Springer Proceedings in Mathematics & Statistics. Springer Proceedings in Mathematics and Statistics. New York: Springer, 2016. p. 323-330. ISBN: 978-3-319-32855-3. ISSN: 2194-1009.
Detail

ČERMÁK, J.; JÁNSKÝ, J. Stability and periodic investigations of linear planar difference systems. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, vol. 39, no. 18, p. 5343-5354. ISSN: 0170-4214.
Detail

SIEGMUND, S.; DIBLÍK, J.; NOWAK, C. A generalized Picard-Lindelöf theorem. Electronic Journal of Qualitative Theory of Differential Equations, 2016, vol. 2016, no. 28, p. 1-8. ISSN: 1417-3875.
Detail

SVOBODA, Z. Representation of Solutions of Linear Differential Systems of the Second Order with Constant Delays. Journal of Mathematical Sciences, 2017, vol. 222, no. 3, p. 345-358. ISSN: 1072-3374.
Detail